# SDR CALA2025120811839

- Difficulty date: December 1, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N29717
- Make and model: Boeing 737724
- Aircraft serial: 28936
- Aircraft time: 78,121 hours, 28,497 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A37008
- Condition: Delaminated
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, OTBD FLAP, AFT FLAP, INBD END, UPPER SKIN WITH DISBONDED AREA, L=1 X W=1 INCHES.  CLEANED, PREPPED, PERFORMED PERMANENT REPAIR AND RESTORED FINISH ON RT WING OTBD AFT FLAP UPPER SKIN IAW SRM 5 7-53-01-2R-16, SRM 51-70-10-2R-0, AND AMM 51-21-99-300-801.
